# SDR MASA2019122112192

- Difficulty date: December 21, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 39,117 hours, 31,617 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN CABIN ON T/O ROLL, FWD/AFT LAV SMOKE WARNINGS.  CONFIRMED ENG 2 CONTAMINATION OF ATTEMPTED COMPRESSOR WASH FROM NIGHT BEFORE, PREFORMED HIGH POWERED ENG RUNS TO BURN OFF FLUID. NO SMELL OR FUMES NOTED.
